Previous |  Up |  Next

Article

Keywords:
congruence permutable semigroups; varieties of semigroups; varieties of regular $*$-semigroups; generators
Summary:
The paper contains characterizations of semigroup varieties whose semigroups with one generator (two generators) are permutable. Here all varieties of regular $*$-semigroups are described in which each semigroup with two generators is permutable.
References:
[1] Chajda I.: A Note on permutability in vaгieties. Časopis pěst. matem. 115 (1990), 85-91. MR 1044018
[2] Pondělíček B.: Tolerance modular varieties of semigгoups. Czech. Math. J. 40 (115) (1990), 441-452. MR 1065023
[3] Hamilton H.: Permutability of congruences on commutative semigгoups. Semigгoup Foгum 10 (1975), 55-66. MR 0387455
[4] Nordahl T. E., Scheiblich H. E.: Regular *-semigroups. Semigгoup Forum 16 (1978), 369-377. DOI 10.1007/BF02194636 | MR 0507171
[5] Pondělíček B.: On vaгieties of regular *-semigгoups. Czech. Math. J. 41 (116) (1991), 110-119. MR 1087630
[б] Chajda I.: Toleгance trivial algebгas and varieties. Acta Sci. Math. (Szeged) 46 (1983), 35-40. MR 0739020
[7] Jónsson B.: On the representation of lattices. Math. Scand. 1 (1953), 193-206. MR 0058567
[8] Jónsson B.: Modular lattices and Desargues' theorem. Math. Scand 2 (1954), 295-314. MR 0067859 | Zbl 0056.38403
Partner of
EuDML logo